# SDR AALA202210049068

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 27,837 hours, 4,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Horn
- Condition: Activated
- Location: Crew Bunk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREWBUNK EVACUATION SIREN IS PUSHED IN. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
